MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d information references the main component of the system.Other relevant device(s) are: product id: evfxplus-34, serial/lot #: (b)(6), ubd: 27-nov-2027, udi#: (b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's native bicuspid valve.Upon deployment of the valve, the valve repeatedly dislodged while attached to the delivery catheter system (dcs).Subsequently, the valve was recaptured into the dcs, and the system was withdrawn from the patient.The procedure was aborted, and the patient is being worked up for a potential surgical aortic valve replacement.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed due to the patient's native bicuspid valve.Upon deployment of the valve, the valve repeatedly dislodged while attached to the delivery catheter system (dcs).Subsequently, the valve was recaptured into the dcs, and the system was withdrawn from the patient.The procedure was aborted, and the patient is being worked up for a potential surgical aortic valve replacement.Additional information was received that the patient was not scheduled for a surgical aortic valve replacement (savr).No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the valve in this report may have caused or contributed to a death or serious injury or that the valve in this report has malfunctioned.Therefore, the valve does not meet the reporting requirements in 21 cfr 803.However, the dcs will remain reportable for malfunction.Updated data: b5.Corrected data: additional codes.Annex f codes were added to replace the previous annex f code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24957997
Report Number9612164-2026-02093
Device Sequence Number10093319
Product Code NPT
UDI-Device Identifier00763000942717
UDI-Public(01)00763000942717(17)271126(10)0013160325(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0013160325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale